# SDR SWIA202158047

- Difficulty date: March 20, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-333 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 23R BETWEEN FS280.00 AND FS333.00 HAS NUMEROUS SPOTS OF CORROSION     (C-CHECK RO 5/3/2021)    REPLACED STRINGER 23R, FS280.00-333.00 PER SRM 51-42-06-001-001-A01, REO 690-53-21-1344 REV --, DATED 2021-04-03 & DRAWING SH670-31630 REV K.  SEE CONTINUATION CARD FOR DETAILS.  CHECKS GOOD.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
